EconPapers    
Economics at your fingertips  
 

Some order dualities in logic, games and choices

Bernard Monjardet

Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1)

Abstract: We first present the concept of duality appearing in order theory, i.e. the notions of dual isomorphism and of Galois connection. Then we describe two fundamental dualities, the duality extension/intention associated with a binary relation between two sets, and the duality between implicational systems and closure systems. Finally we present two «concrete» dualities occurring in social choice and in choice functions theories

Keywords: Antiexchange closure operator; closure system; Galois connection; implicational system; Galois lattice; path-independent choice function; preference aggregation rule; simple game (search for similar items in EconPapers)
JEL-codes: C00 D71 (search for similar items in EconPapers)
Pages: 15 pages
Date: 2004-02
New Economics Papers: this item is included in nep-dcm
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
ftp://mse.univ-paris1.fr/pub/mse/cahiers2004/B04018.pdf (application/pdf)

Related works:
Journal Article: SOME ORDER DUALITIES IN LOGIC, GAMES AND CHOICES (2007) Downloads
Working Paper: Some order dualities in logic, games and choices (2007) Downloads
Working Paper: Some order dualities in logic, games and choices (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:wpsorb:b04018

Access Statistics for this paper

More papers in Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1) Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2025-03-31
Handle: RePEc:mse:wpsorb:b04018